# SDR DALA1510059254

- Difficulty date: June 15, 2012
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 39,969 hours, 22,445 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Galled
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AFT LT OTBD ATTACH FITTING F, OR HORIZONTAL STABILIZER HAS GALLING.  REPAIRED ON N/R CARD 24519 3300 0043, ENLARGED BORE TO 1.453 TO REMOVE DAMAGE IAW SRM 55-, 30-05.  INSTALLED BUSHING.
